Adaptive Multinomial Matrix Completion (bibtex)
by O. Klopp, J. Lafond, E. Moulines, J. Salmon
Reference:
Adaptive Multinomial Matrix Completion O. Klopp, J. Lafond, E. Moulines, J. Salmon, Electron. J. Statist., vol.9, pp. 2950-2975, 2015. [pdf] |
Bibtex Entry:
@article{Klopp_Lafond_Moulines_Salmon15,
  Title         = {Adaptive Multinomial Matrix Completion},
  Author        = {O. Klopp and J. Lafond and E. Moulines and J. Salmon},
   journal      = {Electron. J. Statist.},
  fjournal      = {Electronic Journal of Statistics},
      year      = {2015},
    volume      = {9},
    number      = {2},
     pages      = {2950-2975},
      issn      = {1935-7524},
      sici      = {1935-7524(2015)9:2<2950:AMMC>2.0.CO;2-O},
       doi      = {10.1214/15-EJS1093},
  Comment       = {<a href="http://arxiv.org/pdf/1408.6218v1.pdf" > [pdf] </a> | },
}
Powered by bibtexbrowser